MathSciNet Relay Station
MathSciNet bibliographic data
MR1080005 58D10 (57Q45 57R42)
Shapiro, B. Z.; Shapiro, M. Z. On the number of connected components in the space of closed nondegenerate curves on $S^n$. Bull. Amer. Math. Soc. (N.S.) 25 (1991), no. 1, 75–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement